Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. E. Comi - M. Torres

One-sided approximation of sets of finite perimeter

created by comi on 13 Oct 2016
modified on 03 May 2017

[BibTeX]

Published Paper

Inserted: 13 oct 2016
Last Updated: 3 may 2017

Journal: Atti Accad. Naz. Lincei Rend. Lincei Mat. Appl.
Volume: 28
Number: 1
Pages: 181-190
Year: 2017
Doi: 10.4171/RLM/757

Abstract:

In this note we present a new proof of a one-sided approximation of sets of finite perimeter.

Keywords: Sets of finite perimeter, one-sided approximation, tangential properties of the reduced boundary


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1